# SDR MZZA98068

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 651467639
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, PITTING CORROSION WAS FOUND ON NLG RT AND LT TRUNNING SUPPORT FITTING.  THE CORRODED TRUNNION SUPPOR T FITTING WAS CLEANED UP AND BEARING HALVES REPLACED PER B727 SRM 53-40-1 FIGURE 2.  (M)
